1 doctor weighed in:

I got chemical burns from using monistat1 what can i use to help heal and relieve pain? I have blisters that ooze. It’s impossible for any STDS as i have not had sex or oral sex. I know it’s the monistat. Please help

1 doctor weighed in
Dr. Wayne Ingram
Obstetrics & Gynecology

In brief: See a GYN MD

You need to visit a GYN MD who can evaluate the "blisters that ooze" and determine if they were caused by "Monistat" or are diagnosed as something entirely different than a "yeast" infection.

In brief: See a GYN MD

You need to visit a GYN MD who can evaluate the "blisters that ooze" and determine if they were caused by "Monistat" or are diagnosed as something entirely different than a "yeast" infection.
Dr. Wayne Ingram
Dr. Wayne Ingram
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors